Marco Radeschi

Research

Research interest

  • Foliations on Riemannian manifolds.
  • Isometric Lie group actions on Riemannian manifolds.
  • Manifolds with positive/non-negative curvature.
  • Closed geodesics/Immersed minimal surfaces in Riemannian manifolds.

published articles

  1. Smooth basic functions (with R. Mendes), to appear in Transactions of the AMS (2017)[arXiv]
  2. A note on the Petersen-Wilhelm Conjecture (with D. Gonzalez-Alvaro), to appear in Proc. of the AMS (2017). [arXiv]
  3. Metrics on spheres all of whose geodesics are closed (with B. Wilking), Invent. Math. 210 (2017), no. 3, 911–962. [arXiv]
  4. Closure of singular foliations: the proof of Molino’s Conjecture (with M. Alexandrino), Compos. Math. 153 (2017), no. 12, 2577-2590. [arXiv]
  5. Torus orbifolds, rational ellipticity and non-negative curvature (with M. Kerin, F. Galaz-Garcia and M. Wiemeler), to appear in Int. Math. Res. Not., (2017). 
  6. Smoothness of isometric flows on orbit spaces and Molino’s conjecture (with M. Alexandrino), Transf. Groups 22 (2017), no. 1, 1–27. [arXiv]
  7. Algebraic nature of singular Riemannian foliations in spheres (with A. Lytchak), J. Reine Ang. Math. (Crelle) (2016), DOI 10.1515/ crelle-2016-0010. [arXiv]
  8. On homogeneous composed Clifford foliations (with C. Gorodski), Münster J. Math. 9 (2016), 35–50. [arXiv]
  9. Mean curvature flow of singular Riemannian foliations (with M. Alexandrino), J. of Geom. Anal. 26 (2016), no. 3, 2204–2220. [arXiv]
  10. Singular Riemannian foliations and applications to positive and nonnegative curvature (with F. Galaz-Garcia), J. Topol. 8 (2015), no. 3, 603–620. [arXiv]
  11. Differentiable classification of 4-manifolds with singular Riemannian foliations (with J. Ge), Math. Ann. 363 (2015), no. 1-2, 525–548. [arXiv]
  12. Clifford algebras and new singular Riemannian foliations in spheres, Geom. Funct. Anal. 24 (2014), no. 5, 1660–1682. [arXiv]
  13. Isometries between leaf spaces (with M. Alexandrino), Geom. Dedicata 174 (2015), no. 1, 193–201. [arXiv]

Preprints

  1. Low dimensional singular Riemannian foliations in spheres. [arXiv]
  2. Torus actions on rationally elliptic manifolds: rank and rigidity (with M. Kerin and F. Galaz-Garcia)[arXiv]
  3. Singular Riemannian foliations and their quadratic basic polynomials (with R. Mendes)[arXiv]
  4. Generalized immersions and minimal hypersurfaces in compact symmetric spaces (with R. Mendes). [arXiv]
  5. Virtual immersions, and a characterization of symmetric spaces (with R. Mendes). [arXiv]
  6. Robust index bounds for minimal hypersurfaces of isoparametric submanifolds and symmetric spaces (with R. Mendes and C. Gorodski). [arXiv]